Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Journal de mathématiques pures et appliquées")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 920

  • Page / 37
Export

Selection :

  • and

A zigzag pattern in micromagneticsIGNAT, Radu; MOSER, Roger.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 2, pp 139-159, issn 0021-7824, 21 p.Article

Convergence rates for dispersive approximation schemes to nonlinear Schrodinger equationsIGNAT, Liviu I; ZUAZUA, Enrique.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 5, pp 479-517, issn 0021-7824, 39 p.Article

Existence of solutions for second-order differential inclusions involving proximal normal conesBERNICOT, Frédéric; VENEL, Juliette.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 3, pp 257-294, issn 0021-7824, 38 p.Article

Hardy―Sobolev―Maz'ya inequalities for arbitrary domainsFRANK, Rupert L; LOSS, Michael.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 1, pp 39-54, issn 0021-7824, 16 p.Article

N-cyclic functions and multiple subharmonic solutions of Duffing's equationGASMI, Sana; HARAUX, Alain.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 5, pp 411-423, issn 0021-7824, 13 p.Article

On boundary value problem with singular inhomogeneity concentrated on the boundaryCHECHKIN, G. A; CIORANESCU, D; DAMLAMIAN, A et al.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 2, pp 115-138, issn 0021-7824, 24 p.Article

Self-similarity in a general aggregation―fragmentation problem. Application to fitness analysisCALVEZ, Vincent; DOUMIC, Marie; GABRIEL, Pierre et al.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 1, pp 1-27, issn 0021-7824, 27 p.Article

The Dirichlet problem for steady viscous compressible flow in three dimensionsFREHSE, J; STEINHAUER, M; WEIGANT, W et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 2, pp 85-97, issn 0021-7824, 13 p.Article

Propagation phenomena for time heterogeneous KPP reaction―diffusion equationsNADIN, Gregoire; ROSSI, Luca.Journal de mathématiques pures et appliquées. 2012, Vol 98, Num 6, pp 633-653, issn 0021-7824, 21 p.Article

A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equationsYONGZHONG SUN; CHAO WANG; ZHIFEI ZHANG et al.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 1, pp 36-47, issn 0021-7824, 12 p.Article

Anisotropic hypoelliptic estimates for Landau-type operatorsHERAU, F; PRAVDA-STAROV, K.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 5, pp 513-552, issn 0021-7824, 40 p.Article

Classical solutions to one-dimensional stationary quantum Navier-Stokes equationsJIANWEI DONG.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 5, pp 521-526, issn 0021-7824, 6 p.Article

Exact boundary observability for quasilinear wave equations in a planar tree-like network of stringsQILONG GU; LI, Tatsien.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 1, pp 1-17, issn 0021-7824, 17 p.Article

Macroscopic behavior of a randomly fibered mediumMICHAILLE, Gérard; NAIT-ALI, Azdine; PAGANO, Stéphane et al.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 3, pp 230-252, issn 0021-7824, 23 p.Article

Mean field propagation of Wigner measures and BBGKY hierarchies for general bosonic statesAMMARI, Z; NIER, F.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 6, pp 585-626, issn 0021-7824, 42 p.Article

Number of eigenvalues for dissipative Schrodinger operators under perturbationXUE PING WANG.Journal de mathématiques pures et appliquées. 2011, Vol 96, Num 5, pp 409-422, issn 0021-7824, 14 p.Article

On the Navier―Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial dataJING LI; MATSUMURA, Akitaka.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 5, pp 495-512, issn 0021-7824, 18 p.Article

Approximate Lagrangian controllability for the 2-D Euler equation. Application to the control of the shape of vortex patchesGLASS, O; HORSIN, T.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 1, pp 61-90, issn 0021-7824, 30 p.Article

Asymptotic expansion for nonlinear eigenvalue problemsABOUD, Fatima; ROBERT, Didier.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 2, pp 149-162, issn 0021-7824, 14 p.Article

Frame constants of Gabor frames near the critical densityBORICHEV, A; GRÖCHENIG, K; LYUBARSKII, Yu et al.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 2, pp 170-182, issn 0021-7824, 13 p.Article

Global well posedness for the Maxwell-Navier-Stokes system in 2DMASMOUDI, Nader.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 6, pp 559-571, issn 0021-7824, 13 p.Article

Multi-materials with strong interface: Young measures formulationBESSOUD, Anne Laure.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 5, pp 518-535, issn 0021-7824, 18 p.Article

On global attraction to solitary waves for the Klein―Gordon field coupled to several nonlinear oscillatorsKOMECH, Alexander; KOMECH, Andrew.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 1, pp 91-111, issn 0021-7824, 21 p.Article

Optimal control of parabolic variational inequalitiesITO, Kazufumi; KUNISCH, Karl.Journal de mathématiques pures et appliquées. 2010, Vol 93, Num 4, pp 329-360, issn 0021-7824, 32 p.Article

Reconstruction of small interface changes of an inclusion from modal measurements II: The elastic caseAMMARI, Habib; BERETTA, Elena; FRANCINI, Elisa et al.Journal de mathématiques pures et appliquées. 2010, Vol 94, Num 3, pp 322-339, issn 0021-7824, 18 p.Article

  • Page / 37